| Model Number |
N/A |
| Medical Device Problem Code |
Misconnection (1399)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/14/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the statlock was found to have a latch that could not be securely fastened, making it impossible to fix the catheter in place during use.It was reported this occurred with five devices.This report addresses all five devices.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Additional Manufacturer Narrative
H11: section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a damaged statlock is confirmed; however, the exact cause is unknown.Three photographs of a cv plus statlock were returned for evaluation.An initial visual observation of the photographs showed the top latch on the right-side door was bent.No use residue was observed.No other damage to the device was observed.There were no distinguishing features in the returned photographs of the device which could aid in identification of a specific root cause.This complaint will be recorded for future trending and monitoring purposes.